ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Majumdar, Anita and Yau, Donald (2009) Cohomology with coefficients for operadic coalgebras. In: Proceedings Of The Indian Academy Of Sciences-Mathematical Sciences, 119 (4). pp. 431-452.

Fialowski, Alice and Majumdar, Anita (2009) Miniversal Deformations Of Dialgebras. In: Communications in Contemporary Mathematics, 11 (3). pp. 413-432.

This list was generated on Tue Oct 15 14:04:14 2019 IST.